# SDR 2007UALA00467

- Difficulty date: February 15, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N903UA
- Make and model: Boeing 737522
- Aircraft serial: 25003
- Aircraft time: 44,701 hours, 28,346 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2620 · Extinguishing System
- Part: Hose
- Condition: Kinked
- Location: Fire Extinguish
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIREX HOSE GOING FROM BOTTLE TO NR 2 ENG DISCHARGE TUBE HAS A KINK THAT IS APPROX 20 PERCENT OF THE DIAMETER OF THE HOSE.  -SD04-17-07-  REPLACED HOSE.
